# SDR UALA2009072802253

- Difficulty date: July 27, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 74,662 hours, 12,080 cycles
- Engine: Pwa PW4060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Pressure Switch
- Part number: 21SN04461
- Part serial: 190
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RECEIVED MSG, L OIL FILTER STATUS AFT ENG START.  NO CONTAMINATION IN C-D'S OR FILTERS.  REPLACED MAIN OIL FILTER.  RAN ENGINE, NO LEAKS DETECTED.  CHIP DETECTORS CLEAN.  NEED TO REPLACE DIFF PRESS SWITCH AT FIRST OPPORTUNITY.  REPLACED DIFF PRESS SWITCH.  NO DEFECTS NOTED.
